2 doctors weighed in:

What is this a sign of? Pregnancy? Or something serious... I had my Depo-Provera shot about three months ago. I am due for my next shot but I am not going in to get another shot because i disliked the side effects (tired, eating alot, burns during sex, pa

2 doctors weighed in
Dr. Laura McMullen
Pediatrics
1 doctor agrees

In brief: If

If you are on the depo shot and you are not yet due for your next one, then you are still protected against pregnancy 99% of the time.
It is more likely that you have a bladder infection or another more common problem. You should see your doctor for your symptoms. You may also want to discuss other birth control options besides the depo shot since you did not like the side effects you experienced. Good luck!

In brief: If

If you are on the depo shot and you are not yet due for your next one, then you are still protected against pregnancy 99% of the time.
It is more likely that you have a bladder infection or another more common problem. You should see your doctor for your symptoms. You may also want to discuss other birth control options besides the depo shot since you did not like the side effects you experienced. Good luck!
Dr. Laura McMullen
Dr. Laura McMullen
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
21 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors